# SDR ANCF2009051500043

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N421AV
- Make and model: Boeing 767-200
- Aircraft serial: 25421
- Aircraft time: 68,836 hours, 14,675 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T03855
- Part serial: 180
- Condition: Faulty
- Location: Cockpit
- Part time: 22,698 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

AFTER LIFT OFF FIRE AURAL WARNING SOUND CONTINUOSLY WITHOUT ANY INDICATION UNTIL ON GROUND, C/B H35 WAS PULLED IAW FIM 31-51-00 FIG 103 BLOCKS 1 TO 6 AND 50 AND IAW AMM 31-51-04 PAGE 401.  THE BELL CHIME AURAL WARNING MODULE  (M1000) WAS REPLACED, PERFORMED OPS TEST AND ENGINE RUN-UP TEST ( AMM 71-00-00 PAGE 501) AND WERE SATISFACTORY.
